In this paper, a new matrix method based on exponential polynomials and collocation points is proposed to obtain approximate solutions of Hantavirus infection model corresponding to a class of systems of nonlinear ordinary differential equations. The method converts the model problem into a system of nonlinear algebraic equations by means of the matrix operations and the collocation points. The reliability and efficiency of the proposed scheme is demonstrated by the numerical applications and all numerical computations have been made by using a computer program written in Maple.
Yüzbaşi, Şuayip and Sezer, Mehmet
An Exponential Matrix Method for Numerical Solutions of Hantavirus Infection Model,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 8,
1, Article 9.
Available at: https://digitalcommons.pvamu.edu/aam/vol8/iss1/9